# SDR HEEA978936

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Repeater
- Part number: 7645001076105
- Condition: Failed
- Location: Eng Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPEATER ALL LED'S DO NOT WORK PROPERLY.
